MathSciNet Relay Station
MathSciNet bibliographic data
MR2928345 60G40 (60H30)
Bayraktar, Erhan; Karatzas, Ioannis; Yao, Song Optimal stopping for dynamic convex risk measures. Illinois J. Math. 54 (2010), no. 3, 1025–1067 (2012).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement